American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Vasco Brattka, Joseph S. Miller and André Nies. Randomness and differentiability. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Preiss and Shingo Saito. Knot points of typical continuous functions. Trans. Amer. Math. Soc. 366 (2014) 833-856.
Abstract, references, and article information   
View Article: PDF

[3] J. Marshall Ash and Stefan Catoiu. Quantum symmetric $L^{p}$ derivatives. Trans. Amer. Math. Soc. 360 (2008) 959-987. MR 2346479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joseph L. Gerver. On cubic lacunary Fourier series. Trans. Amer. Math. Soc. 355 (2003) 4297-4347. MR 1990754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yanick Heurteaux. Weierstrass functions with random phases. Trans. Amer. Math. Soc. 355 (2003) 3065-3077. MR 1974675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander D. Ioffe and Jean-Paul Penot. Limiting subhessians, limiting subjets and their calculus. Trans. Amer. Math. Soc. 349 (1997) 789-807. MR 1373640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan Malý. Where the continuous functions without unilateral derivatives are typical . Trans. Amer. Math. Soc. 283 (1984) 169-175. MR 735414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík. Representations of functions by derivatives . Trans. Amer. Math. Soc. 263 (1981) 493-500. MR 594421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Anthony P. Morse. A continuous function with no unilateral derivatives . Trans. Amer. Math. Soc. 44 (1938) 496-507. MR 1501978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. H. Hardy. Weierstrass's non-differentiable function . Trans. Amer. Math. Soc. 17 (1916) 301-325. MR 1501044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1